Taufic I. Aliev

Work place: ITMO University, Saint Petersburg, 197101, Russian Federation
Post: Department Head
Degree: D. Sc., Professor
E-mail: aliev@cs.ifmo.ru
Scopus ID: 57038212100
ORCID ID: 0000-0003-0278-688X
Aliev T. I., Nikulsky I. ., Pyattaev V. . MODELING OFMULTISERVICE NETWORK COREWITH RELATIVE PRIORITIZATION OF NON-HOMOGENEOUS TRAFFIC
The article was published in issue №4, volume 09, 2009
Aliev T. I., Nguyen D. T. STUDY OF COMMUNICATION NETWORKS WITH A GLANCE OF PACKETS LIMITED LENGTH
The article was published in issue №11, volume 08, 2008
Aliev T. I., Sosnin V. V. BUFFER MEMORY SIZE ESTIMATION IN THE TELECOMMUNICATION NETWORK INTERMEDIATE NODES
The article was published in issue №11, volume 08, 2008
Aliev T. I., Kosyakov M. S. Сравнение архитектур построения серверов мультимедиа
The article was published in issue №4, volume 03, 2003
Aliev T. I., Макеев С. А. Оптимизация конфигурируемых параметров маршрутизатора
The article was published in issue №4, volume 03, 2003
Aliev T. I., Kosyakov M. S., Petrov A. A. Оптимизация работы дисковой подсистемы сервера мультимедиа
The article was published in issue №4, volume 03, 2003
Aliev T. I., Костин М. . АНАЛИТИЧЕСКАЯ МОДЕЛЬ ПОДСИСТЕМЫ ШИФРОВАНИЯ ТРАНСПОРТНОГО ПОТОКА
The article was published in issue №2, volume 06, 2006
Aliev T. I., Костина А. . АНАЛИТИЧЕСКАЯ МОДЕЛЬ ПОДСИСТЕМЫ ПРИЕМА И ОБРАБОТКИ СЕРВИСНОЙ ИНФОРМАЦИИ
The article was published in issue №2, volume 06, 2006
Aliev T. I. SIMULATION ERRORS OF HIGH-LOADED SYSTEMS IN GPSS WORLD
The article was published in issue №1, volume 13, 2013
Aliev T. I. APPROXIMATION OF PROBABILITY DISTRIBUTIONS IN QUEUEING MODELS
The article was published in issue №2, volume 13, 2013
Aliev T. I. THREE-MOMENT BASED APPROXIMATION OF PROBABILITY DISTRIBUTIONS IN QUEUEING SYSTEMS
The article was published in issue №2, volume 14, 2014
Aliev T. I., Maharevs E. QUEUEING DISCIPLINES BASED ON PRIORITY MATRIX
The article was published in issue №6, volume 14, 2014
Aliev T. I. COMPACT REPRESENTATION OF THE PRIORITY MATRIX WITH HIGH DIMENSIONALITY
The article was published in issue №2, volume 15, 2015
Aliev T. I., Maharevs E. EVALUATION OF MEMORY CAPACITY FOR HEAVILY LOADED SYSTEMS WITH PRIORITIES
The article was published in issue №2, volume 17, 2017
Zhmylev S. A., Aliev T. I. QUEUE SYSTEMS WITH POLYMODAL QUERY FLOWS
The article was published in issue №3, volume 18, 2018
Copyright 2001-2018 ©
Scientific and Technical Journal
of Information Technologies, Mechanics and Optics.
All rights reserved.

Яндекс.Метрика